# SDR KCSA201508141036

- Difficulty date: August 14, 2015
- Submitted: August 15, 2015
- Operation: Air carrier
- Aircraft: N794CK
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 80,212 hours, 11,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NWW VERTICAL BEAM WEB CRACKED AT TOOLING HOLE BS 300 WING LT 175 RT.
